MAUDE Adverse Event Report: APYX MEDICAL CORPORATION J-PLASMA

APYX MEDICAL CORPORATION J-PLASMA
Model Number APYX-150-BPP
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Use of Device Problem (1670)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Local Reaction (2035); Skin Discoloration (2074); Subcutaneous Nodule (4548)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown whether the issues reported will resolve or be permanent.
 
Event or Problem Description
Patient presented 10 days post operative with nodules and erythema.The investigation concluded that the issue is associated with poor surgical technique.There was no reported malfunction of the device.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key10822301
Report Number3007593903-2020-00025
Device Sequence Number3760684
Product Code GEI
UDI-Device Identifier00607151050047
UDI-Public00607151050047
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-150-BPP
Device Catalogue NumberBVX-150-BPP
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR